A stochastic Gaussian beam

G. Papanicolaou, David McLaughlin, R. Burridge

Research output: Contribution to journalArticle

Original languageEnglish
Article number(Erratum in 14, 1973)
Pages (from-to)1152
JournalJournal of Mathematical Physics
Volume14
Issue number1
StatePublished - 1973

Cite this

Papanicolaou, G., McLaughlin, D., & Burridge, R. (1973). A stochastic Gaussian beam. Journal of Mathematical Physics, 14(1), 1152. [(Erratum in 14, 1973)].

A stochastic Gaussian beam. / Papanicolaou, G.; McLaughlin, David; Burridge, R.

In: Journal of Mathematical Physics, Vol. 14, No. 1, (Erratum in 14, 1973), 1973, p. 1152.

Research output: Contribution to journalArticle

Papanicolaou, G, McLaughlin, D & Burridge, R 1973, 'A stochastic Gaussian beam', Journal of Mathematical Physics, vol. 14, no. 1, (Erratum in 14, 1973), pp. 1152.
Papanicolaou G, McLaughlin D, Burridge R. A stochastic Gaussian beam. Journal of Mathematical Physics. 1973;14(1):1152. (Erratum in 14, 1973).
Papanicolaou, G. ; McLaughlin, David ; Burridge, R. / A stochastic Gaussian beam. In: Journal of Mathematical Physics. 1973 ; Vol. 14, No. 1. pp. 1152.
@article{9def5dcde7344b2885464fd4946c51b0,
title = "A stochastic Gaussian beam",
author = "G. Papanicolaou and David McLaughlin and R. Burridge",
year = "1973",
language = "English",
volume = "14",
pages = "1152",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "1",

}

TY - JOUR

T1 - A stochastic Gaussian beam

AU - Papanicolaou, G.

AU - McLaughlin, David

AU - Burridge, R.

PY - 1973

Y1 - 1973

M3 - Article

VL - 14

SP - 1152

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 1

M1 - (Erratum in 14, 1973)

ER -